Vol. 15, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Algebraic maps constant on isomorphism classes of unpolarized abelian varieties are constant

Eric Rains, Karl Rubin, Travis Scholl, Shahed Sharif and Alice Silverberg

Vol. 15 (2021), No. 3, 711–727

We show that if a rational map is constant on each isomorphism class of unpolarized abelian varieties of a given dimension, then it is a constant map. Our results shed light on a question raised by Boneh et al. (J. Math. Cryptol. 14:1 (2020), 5–14) concerning a proposal for multiparty noninteractive key exchange.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

abelian varieties, polarizations
Mathematical Subject Classification 2010
Primary: 14K10
Secondary: 11G10, 11G15
Received: 16 December 2019
Revised: 10 July 2020
Accepted: 17 October 2020
Published: 20 May 2021
Eric Rains
Department of Mathematics
California Institute of Technology
Pasadena, CA
United States
Karl Rubin
Department of Mathematics
University of California
Irvine, CA
United States
Travis Scholl
Department of Mathematics
University of California
Irvine, CA
United States
Shahed Sharif
Department of Mathematics
California State University San Marcos
San Marcos, CA
United States
Alice Silverberg
Department of Mathematics
University of California
Irvine, CA
United States